Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pregnant having painful lump on the back of the head, migraines and nose bleeding. History of seizures. Should I be worried?

About three weeks ago i found this lump on the back of my head its tender to the touch but other than that it hasn t bothered me. Soon after that i started getting migranes and and about 5 days ago my nose started bleeding . I ve never had a bloody nose before and im pregnant. I also have a seizure disorder and am no longer on medication for it so that could be where my migranes are coming from. Is this a big deal or am i just overly worried
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see one of the reason for epistaxis is high bp so first u check ur bp to any general practice and if it high then there is risk of pregnancy ,as per u said ur history of seizure and migrain so concern any physician for that which guide u further.u not mention which month u running?
Answered: Mon, 24 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor